MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ZENIX; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION ZENIX; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1116-121B4B-11-USA-0
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was unable to pace.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed noisy ecg signal.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections b5 and d2.This report was inadvertently submitted.Reports of this nature have no potential impact to patient harm or delay in therapy.The device was returned to zoll medical corporation for evaluation.The complaint describes a condition in which ecg waveform visibility is reduced during active pacing due to tcp signal acquisition characteristics.The condition was limited to displayed artifact only.The device performed as intended with respect to pacing therapy delivery.The observed behavior was transient, detectable, and consistent with expected clinical performance during pacing.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ZENIX
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25079409
Report Number1220908-2026-01710
Device Sequence Number10418392
Product Code MKJ
UDI-Device Identifier00198843000063
UDI-Public(01)00198843000063(11)2509001
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1116-121B4B-11-USA-0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown